Anyone posting a threat especially against a law enforcement officer or politician will be banned
Homepage Counter web counter
2 min read
Reducing cardiac risk after COVID-19 vaccination -- FLCCC

Many vaccinated people are now wondering whether they have a ticking time bomb inside them, given the stories of unexpected and sudden cardiac arrest that seem to pile up daily. 

Dr. Pierre Kory, Chief Medical Officer of the FLCCC, and Dr. Paul Marik, Chief Scientific Officer, recently made updates to I-RECOVER: Post Vaccine Syndrome to address these concerns. 

First, it is important to understand that not everyone who gets a COVID-19 vaccine will react in the same way. 

Dr. Kory describes three distinct groups:“There are people who come to my practice who are vaccine-injured,” he says, “and they present with a constellation of symptoms.” Dr. Kory uses several strategies to try to help these patients, depending on their main complaints and the severity of their symptoms.

A second category of patients is experiencing a single complication caused by the vaccine rather than a myriad of symptoms. Treatments are also available for these patients and are often quite successful.

“Then you have people who have been vaccinated and are asymptomatic,” Dr. Kory goes on to explain. “They don't have any acute or chronic symptoms.” These are often the people who are most concerned about whether they have a potential ‘ticking time bomb’.   


The four- to six-month window

For these people, there is some good news depending on the date of their last injection. If your last vaccination or booster was more than five or six months ago and you’ve experienced no adverse symptoms, you are likely in the clear


.“We used to say most people who are vaccine injured have symptoms within days to weeks,” says Dr. Marik, “so if you’re beyond that we used to say you’ve dodged a bullet and you’re OK. But it seems like there are people who are otherwise healthy, who have no signs and symptoms of vaccine injury, and who within this window of four to six months die suddenly from an acute cardiac event.”

There are two peak windows when deaths that may be linked to vaccination seem to occur. “They happen either within a few days, which we think is acute heart inflammation causing myocarditis and then a fatal arrhythmia,” says Dr. Kory. “And then there are those that die around five months later.” 

“If you are well after five months out, or a year out, with no symptoms, no problems, I really do want to reassure you that I think you're okay.”

Dr. Kory and Dr. Marik, along with other colleagues of theirs, think the deaths that happen around the five-month peak are related to massive fibrin clots.

“If you are well after five months out, or a year out, with no symptoms, no problems, I really do want to reassure you that I think you're okay,” Dr. Kory says, noting that many people have had no reaction to the vaccines.

If you were vaccinated or boosted within the past five months and are now worried because of the emerging evidence and data showing excess mortality and sudden deaths, the FLCCC doctors have made some suggestions based on their understanding of the processes that may be leading to the sudden cardiac events. They are, however, cautious because there has been no science or research effort put into understanding the causes of vaccine injury since major public health institutions continue to insist the vaccines are safe and effective and that side effects are rare and temporary.

“Knowing what we know of the science, of the consequences of these vaccines, and of the time distribution of these major events, we think it's prudent to be on anti-platelets (aspirin) and fibrinolytics (nattokinase, lumbrokinase) in the hopes that somehow this mitigates or interrupts the development of these life-ending clots at five months out,” Dr. Kory advises.

Ideally, Dr. Marik says that asymptomatic patients who are in this time frame post-vaccination would be risk stratified, and those with moderate to high risk started on preventative measures. Unfortunately, since the risk of sudden death post-vaccine has not been generally recognized and has therefore not been studied, there is no data to allow for risk stratification.In the absence of a risk-stratified approach, patients may wish to discuss the following interventions with a trusted healthcare provider:

  • Daily low-dose aspirin (81 mg)
  • Nattokinase (100-200 mg twice daily) (in those with low risk of bleeding)
  • Omega-3 fatty acids (2-4 g daily)
  • Resveratrol or flavonoid combination supplement
  • Diet modulation (Low-carb, high-fat diet, low in omega-6 vegetable oils, avoiding processed foods) 

In addition, since many deaths seem to occur during physical activity (think about the rash of sudden deaths in soccer players), vigorous physical activity (especially for younger people) should be avoided for at least 3 weeks following vaccination or boosting. 

“Can we promise this will mitigate your risk? No. Do we think it’s going to save your life? No,” says Dr. Kory. “But these are potential protective interventions that are common sense, safe, pragmatic things you can do in the hopes of preventing such life-threatening events.”

To read more, see ‘An Approach to Managing Post-Vaccine Syndrome’. 

Anyone posting a threat especially against a law enforcement officer or politician will be banned.Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.